# SDR HALA2011112800544

- Difficulty date: November 28, 2011
- Submitted: November 28, 2011
- Operation: Air carrier
- Aircraft: N596HA
- Make and model: Boeing 767332
- Aircraft serial: 23276
- Aircraft time: 75,498 hours, 32,230 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 285T004953
- Part serial: 000116
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 7,532 hours, 1,506 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLAPS WOULD NOT EXTEND BEYOND 15DEG ACCOMPANIED BY T/E FLAP ASSYMETRY ANNOUNCIATION. USED ALTERNATE FLAPS TO EXTEND TO 30 DEG, NORMAL LANDING.  ACFT ARRIVED WITH NO ASSYM MSG.  HOWEVER T/E FLAP SHUTDOWN MESSAGE ON EICAS, ACCMO FIM 27-58-00/101 FIG 104 AND AMM SUB TASK 24-51-45/722-104. MESSAGE CLEARED RPLCD FSEU PRECAUTIONARY IAW AMM TASK 27-51-01-404-110 AND REQ TEST.
